MAUDE Adverse Event Report: SIMPORT SCIENTIFIQUE INC. IP BIOPSY CASSETTE II, TAPED, PINK; CASSETTES, TISSUE

SIMPORT SCIENTIFIQUE INC. IP BIOPSY CASSETTE II, TAPED, PINK; CASSETTES, TISSUE
Model Number IP BIOPSY CASSETTE II, TAPED, PINK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, the customer contacted leica biosystems and reported ".A cassette lid broke and tissue escaped during processing and was lost." no adverse impact to any patient has been reported to the manufacturer.
 
Additional Manufacturer Narrative
The customer reported ip biopsy cassette ii, taped, pink, p/n 38440501, lot 9132511120 cassette lid broke, the tissue escaped during processing and was lost.The patient did not have to be re-biopsied for diagnosis.Trending analysis from (b)(6) 2025 to (b)(6) 2026 reported no (0) other related occurrences of this issue for this product lot.The product history was reviewed and did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Product retained was examined by repeated opening and closing of cassette to assess for the tab breaking off.Tab breaking off was not able to be replicated.The root cause for the "cassette lid broke and tissue escaped during processing and was lost" could not be determined from the information available.If additional information is received a follow-up report will be submitted.

Brand Name
IP BIOPSY CASSETTE II, TAPED, PINK
Common Device Name
CASSETTES, TISSUE
Manufacturer (Section D)
SIMPORT SCIENTIFIQUE INC.
4640 avenue fortier
saint hubert 000J3 Y 8K
CA  000J3Y 8K2
Manufacturer (Section G)
SIMPORT SCIENTIFIQUE INC.
4640 avenue fortier
saint hubert 000J3 Y 8K
CA   000J3Y 8K2
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24973940
Report Number1419341-2026-00007
Device Sequence Number4954371
Product Code IDZ
UDI-Device Identifier20849832022095
UDI-Public20849832022095
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP BIOPSY CASSETTE II, TAPED, PINK
Device Catalogue Number38440501
Device Lot Number9132511120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown